# SDR HNAA2025120100842

- Difficulty date: October 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 59 CRACKED AT BETWEEN S15 & 16L.  REPAIRED IAW ETD 2025-145-931141.
